RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Math. Ed.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Ed., 2017, Issue 3(83), Pages 13–27 (Mi mo611)  

Students and teachers of mathematical specialties

Smooth functions, formal series, Whitney theorems, finished

N. G. Pavlovaa, A. O. Remizovb

a Peoples Friendship University of Russia, Moscow
b V. A. Trapeznikov Institute of Control Sciences of Russian Academy of Sciences, Moscow

Abstract: This is the final part of the paper published in the same journal one year ago. We continue to acquaint the reader with basic facts of singularity theory, for instance, division theorem, Malgrange preparation theorem, and we give the proof of Whitney theorem on mappings of the plane into the plane.

Keywords: the theory of singularities of smooth mappings, the division theorem, the Malgrange preparation theorem, Whitney's theorem on mappings of the plane into the plane.

Full text: PDF file (235 kB)
References: PDF file   HTML file
UDC: 514.76

Citation: N. G. Pavlova, A. O. Remizov, “Smooth functions, formal series, Whitney theorems, finished”, Math. Ed., 2017, no. 3(83), 13–27

Citation in format AMSBIB
\Bibitem{PavRem17}
\by N.~G.~Pavlova, A.~O.~Remizov
\paper Smooth functions, formal series, Whitney theorems, finished
\jour Math. Ed.
\yr 2017
\issue 3(83)
\pages 13--27
\mathnet{http://mi.mathnet.ru/mo611}


Linking options:
  • http://mi.mathnet.ru/eng/mo611
  • http://mi.mathnet.ru/eng/mo/y2017/i3/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Mathematical Education
    Number of views:
    This page:377
    Full text:73
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019